# SDR DL767991497

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENG SLOW TO ACCELERATE, SEVERAL RED LINES.  REPLACED ENGINE.
